How long will the side effects from my anti- depression last?

I'm on 100mg Setraline and 0.5mg x2 daily of Fluanxol tablets, I have only been taking them for 3 days and have noticed I feel more anxious and am shaking a lot, i've also not been sleeping very well at all, would this be the tablet side affects? How long do they usually last, especially the heightened anxiety?

Thanks for your help,

Dawn

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Hiya littler, hang in there, they wont last too long, you will have good days and bad days when you initially start taking meds, the best thing to do is to keep yourself occupied. It varies in people taking meds, the side effects with me lasted a week or two, im on 20mg of fluoxetine and my side effects were, heightened anxiety, nervousness, suicidal thoughts, dizzyness, dry mouth, tremors (shaky feeling) and depression, the anxiety has subsided and the depression is because of what is happening in my life atm. I cannot comment on the fluanxol because i dont take it.

    Hope this helps.

    Lin x

  • Hi littler... I know how you feel i take 20mg of citalopram and after the first few days i had to ring my Dr the side effects where pretty awful and exactly the same as linny13 explained..My only advice is to hang in there because you will start to feel the benefits soon.... Lisa x

  • hey littler,

    two weeks my friend, i take 200mg Setraline and a number of other meds, over the years i have found that all meds to help with anxiety, cause guess what? yep, an increase in feelings of anxiety, they all take around two weeks to settle down, even an increase in dosage seems to have the same effects, in my opinion its one of the better drugs, though we are all different. hang in there my friend best wishes VV

  • I think it is really hard to tell. When I was on Citalalpram last year, I was convinced that they were giving me side affects for weeks on end. In reality, it was probably the anxiety itself that may me fell unwell.

  • Heh, good advice on here, although i,m surprised some doctors don,t inform people of this settling in period.....we all went thro, it.....just hang on in and share your thoughts on here...you,ll be ok....brighter days are ahead

  • Have you thought of seeing a homeopathic doctor, they have lots of gentle remedies for anxiety. These drugs you are on can have horrendous side effects and they only mask symptoms so you have to keep taking them and when your body gets used to them the doctor may increase the dosage to get the same effect. They are not a long term solution and if you want to be cured you need to find the cause of your anxiety. Cut out stimulants like coffee, this makes anxiety worse, also take vitamin B complex to help you stay calm. Try drinking a milky horlicks at night. Also yoga may help you to overcome it altogether. Prescription drugs can become addictive and they also deplete the body of natural vitamins. There is an excellent book which would help you called "Beyond Prozac" by Doctor Terry Lynch. All the best

You may also like...